Tuesday, June 20, 2006

Three Strikes Your Out!

At lunch today I was enjoying (ok not really) Shape magazine. I say not really because this magazine always makes me feel like information overload. That I'm not doing enough to be the best and most in shape I can be. The amount of pressure I feel from reading this magazine or Fitness and sometimes Self is nuts. But I was desperate for something to read and I came upon this little gem.

Zoloft, Prozac and Paxil can inhibit your feeling full and increase your appetite making it difficult to maintain or lose weight.

Rather, you gain weight! I asked my doctor this and he said- Nope, no way. Yeah right. I knew it. There was NO reason I should have been hungry last night or as hungry as I have been for the last few weeks. People wonder why I'm hostile- it's the freakin' zoloft that's making me want to consume massive amounts of food all day. It all makes sense now. I was literally insatiable right after eating a huge meal.

That's it, this stuff is out of here! Done! I'm off the z.

1 comment:

  1. Wait...my Dr. said I was likely to lose weight on the Prozac...and I have (but that's because I'm trying too)

    Don't just stop taking the Z. Wait until you talk to the doctor. please :)


Thanks for commenting! It's always good to hear from a reader and not say, a robot.